# SDR CALA2025110310837

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 122,722 hours, 12,651 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: Aircraft
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL-OZONE TYPE ODOR IN ACFT.   ODOR WAS DETERMINED TO BE COMING FROM OUTSIDE OF ACFT, ONCE PACKS. WERE RUNNING SMELL DISSPITAED. CONFIRMED NO ELECTRICLA SMELL SOURCE IN CABIN.
